Habib Azanchiler

A Characterization of the Bases of Line-Splitting Matroids

(Lobachevskii Journal of Mathematics, Vol.26, pp.5-15 )

In [1] the author extended n-line splitting from graphs to binary matroids and characterized the circuits of the result matroid, i.e. line-splitting matroid (es-splitting). In this paper, we characterize dependent, independent and base sets in line-splitting matroid MeX. Moreover, we determine rank function of MeX.



DVI format (46Kb), ZIP-ed DVI format (18Kb),

ZIP-ed PostScript format (123Kb),    ZIP-ed PDF format (105Kb),

MathML Format